Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 97, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 5:30 PM CDT for 4 counties in Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2009, 5:30 PM CDT (22:30 UTC)
- Expired
- Jun 19, 2009, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Marshall County, IL, McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2125 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 192230
SVRILX
ILC113-123-179-203-192315-
/O.NEW.KILX.SV.W.0097.090619T2230Z-090619T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
EASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 615 PM CDT.
* AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF LACON TO 3 MILES SOUTHWEST OF GERMANTOWN
HILLS TO 7 MILES WEST OF DELAVAN...OR ALONG A LINE EXTENDING FROM 5
MILES NORTH OF LACON TO 5 MILES EAST OF PEORIA TO 11 MILES NORTH OF
MASON CITY...AND WAS MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...
MORTON...
WASHBURN...
TREMONT...
METAMORA...
DELAVAN...
VARNA...
HOPEDALE...
OTHER LOCATIONS IN THIS WARNING INCLUDE...BLOOMINGTON...CARLOCK...
DANVERS...DEER CREEK...DOWNS...EL PASO...EUREKA...GOODFIELD...
GRIDLEY...HUDSON...LEXINGTON...MACKINAW...MINIER...MINONK...NORMAL...
ROANOKE...SECOR...STANFORD...TOLUCA AND TOWANDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
&&
LAT...LON 4093 8905 4094 8894 4093 8893 4076 8892
4076 8874 4035 8882 4034 8966 4110 8941
4110 8905
TIME...MOT...LOC 2230Z 268DEG 36KT 4109 8939 4073 8950
4037 8967
$$
CHURCHILL2 follow-up statements
000
WWUS53 KILX 192255
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT FRI JUN 19 2009
ILC179-192305-
/O.CAN.KILX.SV.W.0097.000000T0000Z-090619T2315Z/
TAZEWELL IL-
555 PM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR TAZEWELL COUNTY IS
CANCELLED...
LAT...LON 4036 8925 4072 8915 4109 8921 4110 8905
4093 8905 4094 8894 4093 8893 4076 8892
4076 8874 4035 8882
TIME...MOT...LOC 2255Z 268DEG 36KT 4107 8912 4078 8902
4047 8903
$$
ILC113-123-203-192315-
/O.CON.KILX.SV.W.0097.000000T0000Z-090619T2315Z/
MARSHALL IL-MCLEAN IL-WOODFORD IL-
555 PM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN WOODFORD...WESTERN MCLEAN AND SOUTHEASTERN MARSHALL
COUNTIES...
AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOLUCA TO PANOLA TO BLOOMINGTON...MOVING EAST AT 40
MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...LAKE
BLOOMINGTON...NORMAL...HUDSON...BLOOMINGTON...BLOOMINGTON AIRPORT...
TOWANDA...GRIDLEY...DOWNS AND LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4036 8925 4072 8915 4109 8921 4110 8905
4093 8905 4094 8894 4093 8893 4076 8892
4076 8874 4035 8882
TIME...MOT...LOC 2255Z 268DEG 36KT 4107 8912 4078 8902
4047 8903
$$
CHURCHILL000
WWUS53 KILX 192312
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT FRI JUN 19 2009
ILC113-123-203-192322-
/O.EXP.KILX.SV.W.0097.000000T0000Z-090619T2315Z/
MARSHALL IL-MCLEAN IL-WOODFORD IL-
612 PM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODFORD...WESTERN
MCLEAN AND SOUTHEASTERN MARSHALL COUNTIES EXPIRES AT 615 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 4036 8925 4072 8915 4109 8921 4110 8905
4093 8905 4094 8894 4093 8893 4076 8892
4076 8874 4035 8882
TIME...MOT...LOC 2312Z 268DEG 36KT 4107 8890 4078 8880
4047 8881
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 19, 3:00 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT FRI JUN 19 2009 .DISCUSSION... ISSUED 300 PM CDT FRI JUN 19 2009 SHORT TERM...TONIGHT THROUGH MONDAY... WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW MORE HOURS. SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB. RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL THIS EVENING. THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG... HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE SOUTHEAST SATURDAY MORNING. THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW MENTIONABLE VALUES. LONG TERM...TUESDAY THROUGH FRIDAY... UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES. MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY MENTION THIS FAR IN ADVANCE. BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF THE ACCOMPANYING SURFACE FRONT. 04 && .AVIATION... ISSUED 1230 PM CDT FRI JUN 19 2009 MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE SQUALL LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE TERMINAL SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO PROVIDE A 3-HR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY... BEGINNING AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI. BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS PERIOD. COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT FRI JUN 19 2009 ILZ027-036-040-041-047-048-201200- CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER- 310 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ028>031-037-038-042>046-201200- CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK- TAZEWELL-VERMILION-WOODFORD- 310 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ049>053-201200- CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ054>057-061-201200- COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ062-063-066>068-071>073-201200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
In the hours before
Local storm report, Jun 19, 5:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST ELMORE 40.97N 89.97W
06/19/2009 E70.00 MPH PEORIA IL EMERGENCY MNGR
&&
OUSLEYLocal storm report, Jun 19, 5:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
517 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/19/2009 KNOX IL LAW ENFORCEMENT
TREES DOWN IN GALESBURG AND KNOXVILLE AT MILE POST 50
WITH TREES ACROSS THE INTERSTATE.
&&
OUSLEYLocal storm report, Jun 19, 5:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL BLOOMINGTON 40.48N 88.97W
06/19/2009 M0.75 INCH MCLEAN IL EMERGENCY MNGR
&&
OUSLEYLocal storm report, Jun 19, 5:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LEWISTOWN 40.40N 90.16W
06/19/2009 FULTON IL EMERGENCY MNGR
SMALL TREES DOWN, POWER LINES DOWN WITH POWER OUTAGES IN
CITY. PEA SIZE HAIL ALSO REPORTED.
&&
OUSLEYLocal storm report, Jun 19, 5:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 4 SW PEORIA 40.70N 89.66W
06/19/2009 E1.75 INCH PEORIA IL EMERGENCY MNGR
AT PEORIA INTERNATIONAL AIRPORT. REPORTED BY PEORIA CITY
EMA
0258 PM HAIL BELLEVUE 40.69N 89.67W
06/19/2009 E2.00 INCH PEORIA IL EMERGENCY MNGR
FROM PEORIA CITY EMA
0258 PM TSTM WND GST BELLEVUE 40.69N 89.67W
06/19/2009 E70.00 MPH PEORIA IL EMERGENCY MNGR
REPORTED BY PEORIA CITY EMA
0301 PM HAIL PEORIA 40.74N 89.61W
06/19/2009 M0.88 INCH PEORIA IL LAW ENFORCEMENT
0305 PM HAIL WASHINGTON 40.70N 89.44W
06/19/2009 M0.25 INCH TAZEWELL IL MESONET
SWOP REPORT.
0307 PM HAIL PEORIA 40.74N 89.61W
06/19/2009 M1.00 INCH PEORIA IL NWS EMPLOYEE
0308 PM HEAVY RAIN PEORIA 40.74N 89.61W
06/19/2009 E1.00 INCH PEORIA IL TRAINED SPOTTER
ESTIMATED 1.00 INCH OF RAIN IN 15 MINUTES AT NORTHWOODS
MALL.
0309 PM HAIL 2 SW TREMONT 40.51N 89.52W
06/19/2009 M0.88 INCH TAZEWELL IL EMERGENCY MNGR
0312 PM HAIL TREMONT 40.53N 89.49W
06/19/2009 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0320 PM HAIL 2 N GERMANTOWN HILLS 40.80N 89.47W
06/19/2009 M0.25 INCH WOODFORD IL MESONET
SWOP REPORT.
0332 PM HAIL CLINTON 40.15N 88.96W
06/19/2009 E0.25 INCH DE WITT IL EMERGENCY MNGR
0337 PM HAIL CLINTON 40.15N 88.96W
06/19/2009 M0.88 INCH DE WITT IL EMERGENCY MNGR
0338 PM TSTM WND DMG 3 N METAMORA 40.84N 89.36W
06/19/2009 WOODFORD IL EMERGENCY MNGR
3 MILES NORTH OF METAMORA ON MORRIS ROAD A 9 INCH
DIAMETER TREE DOWN ACROSS ROAD.
0340 PM TSTM WND DMG CHILLICOTHE 40.92N 89.50W
06/19/2009 PEORIA IL MESONET
BIG BRANCHES DOWN WITH ESTIMATED WINDS IN EXCESS OF 40
MPH. REPORTED BY HENRY SWOP.
0345 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/19/2009 DE WITT IL EMERGENCY MNGR
PORTION OF MOTEL ROOF BLOWN OFF, 10 INCH TREE SNAPPED,
POWER POLE BROKEN.
0410 PM HAIL FARMER CITY 40.24N 88.64W
06/19/2009 M1.00 INCH DE WITT IL TRAINED SPOTTER
0421 PM TSTM WND DMG 2 SW MANSFIELD 40.19N 88.54W
06/19/2009 PIATT IL EMERGENCY MNGR
TREES DOWN WITH DAMAGE TO A HOME.
0438 PM HAIL MAHOMET 40.19N 88.40W
06/19/2009 M1.00 INCH CHAMPAIGN IL EMERGENCY MNGR
0444 PM TSTM WND DMG 2 E GALESVILLE 40.16N 88.52W
06/19/2009 PIATT IL TRAINED SPOTTER
10 TO 12 INCH TREE LIMBS DOWN.
0450 PM TSTM WND DMG ABINGDON 40.80N 90.40W
06/19/2009 KNOX IL MESONET
LARGE LIMBS DOWN.
0452 PM TSTM WND DMG 3 N CHAMPAIGN 40.15N 88.27W
06/19/2009 CHAMPAIGN IL EMERGENCY MNGR
MULT TREES DOWN ON NORTH SIDE OF CHAMPAIGN.
0452 PM TSTM WND GST 3 WNW DELONG 40.83N 90.37W
06/19/2009 E70.00 MPH KNOX IL TRAINED SPOTTER
0500 PM TSTM WND DMG LEWISTOWN 40.40N 90.16W
06/19/2009 FULTON IL EMERGENCY MNGR
SMALL TREES DOWN, POWER LINES DOWN WITH POWER OUTAGES IN
CITY. PEA SIZE HAIL ALSO REPORTED.
0500 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/19/2009 KNOX IL LAW ENFORCEMENT
TREES DOWN IN GALESBURG AND KNOXVILLE AT MILE POST 50
WITH TREES ACROSS THE INTERSTATE.
0508 PM HAIL PHILO 40.00N 88.16W
06/19/2009 M0.25 INCH CHAMPAIGN IL TRAINED SPOTTER
0509 PM TSTM WND GST ELMORE 40.97N 89.97W
06/19/2009 E70.00 MPH PEORIA IL EMERGENCY MNGR
0515 PM HAIL BLOOMINGTON 40.48N 88.97W
06/19/2009 M0.75 INCH MCLEAN IL EMERGENCY MNGR
&&
OUSLEYLocal storm report, Jun 19, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/19/2009 PEORIA IL EMERGENCY MNGR
2 FOOT DIAMETER TREE SNAPPED OFF HALF WAY UP TREE NEAR
FOREST HILL AND SHERIDAN ROAD.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:06 AM CDT | River Flood Warning | ILX | Fulton, Knox | 67 hr |
| Jun 19, 9:50 AM CDT | Heat Advisory | ILX | Christian, Clark, Clay, Coles, Crawford, Cumberland and 12 more | 9 hr |
| Jun 19, 10:12 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 22 min |
| Jun 19, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 54 min |
| Jun 19, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 60 min |
| Jun 19, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 65 min |
| Jun 19, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 49 min |
| Jun 19, 3:49 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 41 min |
| Jun 19, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 47 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Scott | 39 min |
| Jun 19, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Schuyler | 45 min |
| Jun 19, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Sangamon, Scott | 46 min |
| Jun 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 59 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 42 min |
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 39 min |
| Jun 19, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 39 min |
| Jun 19, 5:39 PM CDT | Tornado Warning | ILX | Vermilion | 51 min |
| Jun 19, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 45 min |
| Jun 19, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 46 min |
| Jun 19, 6:04 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon | 3 hr |
| Jun 19, 6:08 PM CDT | Tornado Warning | ILX | DeWitt | 29 min |
| Jun 19, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 40 min |
| Jun 19, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 45 min |
| Jun 19, 6:34 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 31 min |
| Jun 19, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Shelby | 48 min |
| Jun 19, 6:56 PM CDT | Tornado Warning | ILX | Champaign | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.